Die Multiplizitäten in der algebraischen Geometrie.

K.T. Leung

Mathematische Annalen (1958)

  • Volume: 135, page 170-188
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Leung, K.T.. "Die Multiplizitäten in der algebraischen Geometrie.." Mathematische Annalen 135 (1958): 170-188. <http://eudml.org/doc/160609>.

author = {Leung, K.T.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {170-188},
title = {Die Multiplizitäten in der algebraischen Geometrie.},
url = {http://eudml.org/doc/160609},
volume = {135},
year = {1958},

AU - Leung, K.T.
TI - Die Multiplizitäten in der algebraischen Geometrie.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 170
EP - 188
KW - algebraic geometry
UR - http://eudml.org/doc/160609
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.